Alert archive / Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Wakefield, VA

June 19, 2014Lancaster County, Middlesex County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jun 19, 2014, 2:06 PM EDT for Lancaster County, Middlesex County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2014, 2:06 PM EDT (18:06 UTC)
Expired
Jun 19, 2014, 2:45 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lancaster County, VA, Middlesex County, VA

The radar

The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:02 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 19, 2:02 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
202 PM EDT THU JUN 19 2014

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS THE AREA TODAY AND
TONIGHT. MEANWHILE...A QUASI-STATIONARY FRONTAL BOUNDARY WILL SAG
SOUTHWARD INTO THE MID ATLANTIC REGION TONIGHT INTO FRIDAY...THEN
STALL ACROSS THE CAROLINAS THROUGH THE UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
500 MB OMEGA HIGH OVER THE UPPER MIDWEST IS BECOMING MORE
NEGATIVELY TILTED AS IT AMPLIFIES SLIGHTLY WHILE EAST OF THIS
HIGH...AN UPPER LEVEL LOW IS SLOW TO ROTATE INTO NRN NEW ENGLAND.
THE SLOWER DIGGING OF THE LOW WOULD SUGGEST THAT THE
QUASI-STATIONARY FRONT DRAPED NORTH OF THE AREA FROM SRN NJ
THROUGH CNTRL OH WILL BE SLOWER TO PUSH ACROSS THE MID ATLANTIC
REGION TODAY/TONIGHT. MEANWHILE...MCS ACTIVITY IN THE SRN OH VALLEY
IS WANING AS THE BULK OF ITS SHORTWAVE ENERGY MOVES SSE. A KINK IN
700-500MB HEIGHTS INDICATES THAT A TROUGH AXIS ALOFT WILL HELP TO
SWING THE REMNANT OH VALLEY MCS ACROSS THE MID ATLANTIC STATES
LATER THIS AFTN/EVENING. THIS IS SUPPORTED BY 850-500MB THETA-E
SFCS WHICH SHOW AN ENHANCEMENT OVER THE LOCAL AREA FROM 21-00Z AS
IT OVERRIDES NOT ONLY THE HOT AND HUMID AIRMASS IN PLACE BUT ALSO
THE THERMAL BOUNDARY STRADDLED ACROSS SE VA INTO CNTRL NC
(INCLUDING SEABREEZE BOUNDARIES PRESENT).

CONSIDERING THE ABOVE FACTORS...CONVECTIVE ACTIVITY ACROSS THE
REGION SHOULD DEVELOP AS FOLLOWS. STRONG DAYTIME HEATING IN A
MOIST AIRMASS WILL ALLOW ISOLATED TO SCATTERED THUNDERSTORMS TO
DEVELOP INVOF THE THERMAL TROUGH AND SEABREEZE BOUNDARIES AFTER
2 PM BEFORE THE REMNANT MCS SHORTWAVE CAN SLIDE OVER AND INTERACT
WITH THE THERMAL BOUNDARY AFTER 5 PM. MUCH LIKE THE PAST SEVERAL
DAYS...THESE AIRMASS THUNDERSTORMS SHOULD DEVELOP QUICKLY...BE
SLOW-MOVING AND MAY PRODUCE LOCALLY GUSTY WINDS...HAIL...AND
FREQUENT LIGHTNING. AS THE MCS SHORTWAVE MOVES INTO THE AREA WITH
THE THETA-E RIDGE AXIS FROM THE WNW...THE CONVECTIVE ENVIRONMENT
WILL BECOME ENHANCED. WIND SHEAR PROFILES ALOFT INCREASE TO
25-40 KT (WITH THE APPROACHING 700-500MB TROUGH) AND ARE
UNIDIRECTIONAL...SUGGESTING THAT MORE ORGANIZED LINE SEGMENTS ARE
POSSIBLE. DRY AIR ALOFT IN ATMOSPHERIC PROFILES ALSO SUPPORT THE
POTENTIAL FOR LOCALLY DAMAGING WINDS AND LARGE HAIL. OBSERVED
PWATS AROUND 1.50 INCHES ARE ROUGHLY 125-140 PERCENT OF NORMAL...
THEREFORE MODERATE TO HEAVY RAINFALL WILL ALSO BE POSSIBLE.
AM CURRENTLY ANTICIPATING THE QUASI-STATIONARY FRONT TO SLIDE INTO
FAR NRN PORTIONS OF THE FA LATER THIS EVENING AND THEN REACH THE
VA/NC BORDER (OR JUST SOUTH OF IT) BY FRIDAY MORNING. THE
ADVANCEMENT OF THE FRONT WILL ALSO ACT TO FOCUS CONVECTION INTO
MORE ORGANIZED LINE SEGMENTS...ESPECIALLY ACROSS SRN VA/NE NC THIS
EVENING INTO THE OVERNIGHT HOURS. CONVECTION IS EXPECTED TO WANE
IN INTENSITY AND COVERAGE FROM NORTH TO SOUTH THIS EVENING AND
OVERNIGHT AS THE BEST SHORTWAVE ENERGY...OVERALL DYNAMICS...AND
THE FRONTAL BOUNDARY SHIFT SOUTH AND EASTWARD DURING THIS TIME.

SPC HAS THE ENTIRE WAKEFIELD CWA WITHIN A SLIGHT RISK FOR SEVERE
WEATHER TODAY (IE. ERN VA/NE NC/MD LOWER EASTERN SHORE).
THUNDERSTORMS THAT DEVELOP TODAY/TONIGHT WILL GENERALLY BE STRONG
WITH BRIEF PERIODS OF GUSTY WINDS...HAIL (PEA TO PENNY SIZED) AND
FREQUENT LIGHTNING. A FEW STORMS MAY BECOME SEVERE WITH WINDS IN
EXCESS OF 58 MPH AND LARGE HAIL (ONE INCH OR LARGER IN DIAMETER)
POSSIBLE. THE SEVERE WEATHER THREAT HAS BEEN COVERED IN THE HWO
AND WILL REFRESH WORDING SHORTLY.

TEMPERATURES WILL BE PERSISTENTLY HOT AND HUMID AGAIN TODAY. HIGHS
IN THE 90S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. THE
COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDEX VALUES
RANGING FROM 95-100 DEGREES THIS AFTN...WITH LOCALLY HIGHER VALUES
IN NE NC/FAR SE VA REACHING UP TO 103 DEGREES.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
AN ACTIVE PATTERN IS EXPECTED FRIDAY AND SATURDAY DESPITE THE
AFOREMENTIONED FRONTAL PASSAGE. UPPER LEVEL NORTHWEST FLOW WILL
BRING SHORT WAVES ACROSS THE MID ATLANTIC STATES. THE STRONGEST OF
THESE ON SATURDAY WILL GENERATE A SURFACE LOW ON THE FRONT WHICH
WILL MOVE THROUGH THE AREA...GENERATING THE LIKELIHOOD OF PCPN
ACROSS THE AREA. THIS WILL MOVE OFF TO THE SOUTHEAST SATURDAY NIGHT.

HIGH TEMPERATURES RANGE THROUGH THE 80S WITH NEAR 90 DEGREE READINGS
OVER INTERIOR PORTIONS OF FAR SOUTHERN VIRGINIA. LOWS FRIDAY AND
SATURDAY MORNINGS RANGE FROM THE LOWER 60S ON THE MD EASTERN SHORE
TO NEAR 70 ON THE VA/NC BORDER WEST OF INTERSTATE 95.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE LOOKS TO BEGIN WITH WNW FLOW ALOFT SAT NIGHT...AND SFC
LOW PRESSURE PUSHING EAST ALONG A STALLED FRONT OVER NC. GFS/ECMWF/GEM
HAVE ONLY MINOR DIFFERENCES IN GENERAL FEATURES THROUGH THE
WEEKEND. OVERALL...THIS PATTERN WILL SUPPORT ABOVE CLIMO POPS SAT
NIGHT ALTHOUGH WILL NOT GO LIKELY YET GIVEN THAT THIS IS STILL
3-4 DAYS OUT. DID GO 40-50% POPS SAT NIGHT ALL ZONES. SFC HIGH
PRESSURE PROGGED TO BE CENTERED ESE OF NEW ENGLAND ON SUNDAY...AND
TO SLOWLY BUILD SOUTH AT LEAST INTO THE NORTHERN PORTIONS OF THE
LOCAL AREA SUN AFTN/SUN NIGHT. AS A RESULT...HAVE TRENDED POPS
DOWN ON SUN (ESPECIALLY OVER THE N/NE WHERE DRIER AIR SHOULD BE
ABLE TO TAKE HOLD. STILL RETAINED 20-30% POPS SUN AFTN/EVENING
OVER CENTRAL AND SOUTHERN ZONES GIVEN NW FLOW ALOFT AND LACK OF
CONFIDENCE THAT DRIER AIR MAKES IT THIS FAR SOUTH. HIGHS SAT
RANGING FROM THE UPPER 70S/LOWER 80S ON THE ERN SHORE AND THE
IMMEDIATE COASTAL AREAS DUE TO ONSHORE E/NE FLOW...WITH MID 80S
WELL INLAND. MID LEVEL FLOW FLATTENS AND BECOMES MORE DUE W AND
EVENTUALLY WSW MON- WED...ALLOWING FOR A SLIGHT WARMING
TREND...WITH HIGHS GENLY RISING BACK TO 85-90 F MON AND THE INTO
THE UPPER 80S TO LOWER 90S BY TUE. LOWS IN THE MID- UPPER 60S TO
LOWER 70S. POPS AVG 20-30% MON/TUE (HIGHEST ALONG/WEST OF I-95) AS LOW
LEVEL MOISTURE AND INSTABILITY GRADUALLY INCREASES. COLD FRONT
APPROACHES FROM THE WEST ON WED...GFS PROBABLY TOO QUICK TO BREAK
DOWN RIDGING THAT DEVELOPS ALONG THE SE COAST SO WILL FAVOR
SOMEWHAT DRIER ECMWF SOLUTION...WITH CHC POPS WED AFTN/HIGHEST NW
ZONES. HIGHS UPPER 80S TO LOWER 90S.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS PREVAIL THROUGHOUT THE REGION EARLY THIS AFTERNOON.
FIRST TSTMS ARE BEGINNING TO DEVELOP WELL NE OF KRIC...WITH OTHER
STORMS WELL WEST OF KRIC. LATEST HIGH RES MODEL GUIDANCE SUGGESTS
MAIN PERIOD FOR TSTMS WILL BE IN THE 20Z TO 01Z TIME FRAME.
EARLIEST AT KRIC...LATEST AT KECG. HAVE ALSO DELAYED ANY TEMPO FOR
TSTMS AT KSBY TO AFTER 21Z...IN ASSOCIATION WITH MAIN COLD FRONT
DROPPING SWD INTO THE REGION. THE COLD FRONT SWEEPS ACROSS THE
AREA TONIGHT PRODUCING A WIND SHIFT TO N/NE. SOME QUESTION
OVERNIGHT WHETHER CEILINGS WILL BECOME IFR...AS LATEST MODEL
GUIDANCE SUGGESTS. THINK BEST CHANCE WILL BE AT KSBY...AND
POSSIBLY KPHF/KORF. ATTM...HAVE ONLY INCLUDED IFR CEILINGS
OVERNIGHT AT KSBY...BUT THIS MAY NEED TO BE UPDATED WITH LATER
TAFS. THE COLD FRONT DROPS S OF THE REGION FRIDAY WITH THE BEST
CHC OF SHRA/TSRA DROPPING ALONG AND S OF THE VA/NC BORDER. A WAVE
OF LOW PRESSURE TRACKS ALONG THE FRONT FRIDAY NIGHT INTO SATURDAY
BRINGING AN INCREASED CHC OF SHRA/TSRA.

&&

.MARINE...
A BACKDOOR COLD FRONT APPROACHES FROM THE N TODAY AND CROSSES THE
REGION THIS EVENING THROUGH THE EARLY OVERNIGHT HOURS. A WSW WIND
AVERAGING ~10KT WILL PREVAIL AHEAD OF THE FRONT AND SHIFT TO NNE
BEHIND THE FRONT. SHOWERS AND TSTMS ARE EXPECTED TO DEVELOP AHEAD OF
THE FRONT THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF
PRODUCING STRONG WIND GUSTS. MODEST COOL AIR ADVECTION IS EXPECTED
BEHIND THE FRONT AND THIS SHOULD RESULT IN WIND SPEED ABOVE MODEL
GUIDANCE BUT STILL SUB-SCA. SEAS SHOULD AVERAGE 2-3FT...WITH 1-2FT
WAVES IN THE BAY. THE FRONT STALLS OVER THE CAROLINAS FRIDAY...WITH
THE WIND VEERING FROM NNE TO ENE AND GRADUALLY DIMINISHING FROM
10-15KT TO 5-10KT. THE WIND CONTINUES TO VEER TO SE FRIDAY NIGHT
INTO SATURDAY WITH SPEEDS REMAINING AOB 15KT. LOW PRESSURE IS
EXPECTED TO DEVELOP ALONG THE FRONT AND SLOWLY DRIFT OFF THE
CAROLINA COAST SATURDAY NIGHT INTO SUNDAY. THE PRESENCE OF HIGH
PRESSURE TO THE N AND LOW PRESSURE TO THE S SHOULD RESULT IN AN
EASTERLY WIND AVERAGING 10-15KT FOR MOST OF THE AREA AND 15-20KT OFF
THE COAST OF SE VA/NE NC. SEAS REMAIN CAPPED AT 4FT FOR THE SRN
COASTAL ZONES...WITH 2-3FT SEAS ELSEWHERE AND 2-3FT WAVES FOR THE
MOUTH OF THE BAY. LOW PRESSURE SLOWLY MOVES OFF THE COAST EARLY NEXT
WEEK WITH THE SURFACE PRESSURE GRADIENT GRADUALLY SLACKENING.

&&

.CLIMATE...
A RECORD HIGH TEMPERATURE OF 98 DEGREES WAS SET AT SALISBURY MD
TODAY BREAKING THE OLD RECORD OF 96 SET IN 1957.

&&

.EQUIPMENT...
MAINTENANCE CONTINUES FOR THE KDOX RADAR. WILL OBTAIN AN UPDATED
STATUS BY EARLY THIS AFTN DUE TO THE PENDING SEVERE WEATHER
THREAT. RADAR STATUS UPDATES WILL BE MADE AVAILABLE THROUGH THE
FREE TEXT MESSAGE FORMAT (FTMDOX).

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...BMD
NEAR TERM...BMD
SHORT TERM...LSA
LONG TERM...LKB
AVIATION...WRS
MARINE...AJZ/MAM/WRS
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jun 19, 11:58 AM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1158 AM EDT THU JUN 19 2014

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-201600-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
1158 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND BECOME MORE WIDESPREAD THIS EVENING. SOME STORMS MAY BECOME
SEVERE WITH LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL. IN
ADDITION...HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS
AND IN LOW-LYING AREAS DUE TO POOR DRAINING AND EXCESSIVE RUNOFF.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

DEROSA

In the hours before

Special weather statement, Jun 19, 1:53 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
153 PM EDT THU JUN 19 2014

VAZ074-076-078-085-191900-
ESSEX-LANCASTER-MIDDLESEX-RICHMOND-
153 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS ESSEX...RICHMOND...
MIDDLESEX AND LANCASTER COUNTIES THROUGH 300 PM EDT...

AT 153 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SHARPS...OR ABOUT 6 MILES WEST OF ROBLEY...MOVING EAST AT 10 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR MORATTICO AT 225 PM EDT...BELLE
ISLE STATE PARK AT 235 PM EDT...SOMERS AT 245 PM EDT...NUTTSVILLE AT
250 PM EDT...LIVELY AND ALFONSO AT 300 PM EDT.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

LAT...LON 3781 7644 3766 7647 3765 7649 3780 7674
      3785 7670

WRS

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:53 PM EDTSpecial Weather StatementAKQLancaster67 min
Jun 19, 2:11 PM EDTSpecial Marine WarningAKQ49 min
Jun 19, 2:17 PM EDTSpecial Weather StatementAKQNottoway43 min
Jun 19, 2:23 PM EDTSpecial Weather StatementAKQRichmond52 min
Jun 19, 2:45 PM EDTSpecial Weather StatementAKQMecklenburg45 min
Jun 19, 2:50 PM EDTSpecial Marine WarningAKQ70 min
Jun 19, 2:52 PM EDTSevere Thunderstorm WarningAKQEssex, Northumberland, Richmond, Westmoreland38 min
Jun 19, 3:09 PM EDTSpecial Weather StatementAKQChesterfield, City of Colonial Heights, City of Hopewell, City of Petersburg51 min
Jun 19, 3:21 PM EDTSpecial Weather StatementAKQNorthampton54 min
Jun 19, 3:22 PM EDTSpecial Weather StatementAKQCumberland38 min
Jun 19, 3:23 PM EDTSpecial Weather StatementAKQLancaster, Middlesex37 min
Jun 19, 3:33 PM EDTSpecial Marine WarningAKQ57 min
Jun 19, 3:39 PM EDTSpecial Weather StatementAKQGreensville66 min
Jun 19, 3:44 PM EDTSpecial Weather StatementAKQCharles City, Henrico, Prince George, Surry, City of Colonial Heights, City of Hopewell and 1 more46 min
Jun 19, 3:47 PM EDTSpecial Weather StatementAKQAmelia, Goochland, Powhatan43 min
Jun 19, 4:03 PM EDTSpecial Weather StatementAKQGloucester, Mathews42 min
Jun 19, 4:08 PM EDTSpecial Weather StatementAKQGoochland, Powhatan52 min
Jun 19, 4:11 PM EDTSevere Thunderstorm WarningAKQPrince George, Surry, Sussex49 min
Jun 19, 4:12 PM EDTSevere Thunderstorm WarningAKQCaroline48 min
Jun 19, 4:19 PM EDTSevere Thunderstorm WarningAKQChesterfield, Goochland, Hanover, Henrico, Louisa, Powhatan and 1 more41 min
Jun 19, 4:26 PM EDTSpecial Marine WarningAKQ94 min
Jun 19, 4:27 PM EDTSpecial Weather StatementAKQJames City, City of Williamsburg33 min
Jun 19, 4:37 PM EDTSevere Thunderstorm WarningAKQGloucester, Mathews38 min
Jun 19, 4:41 PM EDTSpecial Weather StatementAKQSussex34 min
Jun 19, 4:50 PM EDTSpecial Marine WarningAKQ85 min
Jun 19, 4:52 PM EDTSevere Thunderstorm WarningAKQCaroline, Hanover, Louisa38 min
Jun 19, 4:54 PM EDTSevere Thunderstorm WarningAKQCaroline, Essex, King and Queen51 min
Jun 19, 4:56 PM EDTSevere Thunderstorm WarningAKQCaroline, Hanover, Henrico, King William, New Kent, City of Richmond34 min
Jun 19, 5:05 PM EDTSpecial Weather StatementAKQYork, City of Hampton, City of Poquoson25 min
Jun 19, 5:14 PM EDTSpecial Weather StatementAKQLunenburg, Nottoway46 min
Jun 19, 5:18 PM EDTSevere Thunderstorm WarningAKQYork, City of Hampton, City of Newport News, City of Poquoson42 min
Jun 19, 5:20 PM EDTSpecial Weather StatementAKQCharles City, City of Hopewell25 min
Jun 19, 5:26 PM EDTSevere Thunderstorm WarningAKQEssex, King and Queen, King William, New Kent49 min
Jun 19, 5:32 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Portsmouth28 min
Jun 19, 5:35 PM EDTSpecial Weather StatementAKQFluvanna, Goochland55 min
Jun 19, 5:35 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach25 min
Jun 19, 5:37 PM EDTSpecial Marine WarningAKQ98 min
Jun 19, 5:46 PM EDTSpecial Weather StatementAKQCity of Suffolk29 min
Jun 19, 5:52 PM EDTSpecial Weather StatementAKQBrunswick53 min
Jun 19, 5:55 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach50 min
Jun 19, 6:10 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Greensville, Prince George, Sussex50 min
Jun 19, 6:12 PM EDTSpecial Weather StatementAKQCity of Chesapeake33 min
Jun 19, 6:15 PM EDTSpecial Marine WarningAKQ90 min
Jun 19, 6:28 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Virginia Beach3 hr
Jun 19, 6:34 PM EDTSpecial Weather StatementAKQCumberland, Goochland, Hanover, New Kent, Powhatan, City of Richmond56 min
Jun 19, 6:39 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach51 min
Jun 19, 6:51 PM EDTSpecial Weather StatementAKQAccomack69 min
Jun 19, 6:52 PM EDTSpecial Weather StatementAKQGreensville, Southampton, City of Emporia53 min
Jun 19, 7:21 PM EDTSpecial Marine WarningAKQ69 min
Jun 19, 7:25 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk65 min
Jun 19, 7:39 PM EDTSpecial Weather StatementAKQAmelia, Nottoway, Powhatan51 min
Jun 19, 6:02 PM EDTSpecial Weather StatementAKQCurrituck58 min
Jun 19, 7:40 PM EDTSevere Thunderstorm WarningAKQBertie, Gates, Hertford, Northampton50 min
Jun 19, 1:38 AM EDTSpecial Weather StatementAKQDorchester37 min
Jun 19, 2:11 AM EDTSpecial Weather StatementAKQDorchester49 min
Jun 19, 3:51 AM EDTSpecial Weather StatementAKQDorchester24 min
Jun 19, 6:23 PM EDTSpecial Weather StatementAKQDorchester67 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.